# SDR HNAA2018052100005

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 46,340 hours, 39,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 1330312
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE AT THE EMERGENCY EXIT.  R & R THE INVERTER IAW AMM 33-50-11.
